# SDR C2XA03TY005

- Difficulty date: January 18, 2003
- Submitted: January 18, 2003
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 7,398 hours, 5,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection corrosion was found on the center ramp angle between frames 19 and 20. Maintenance removed and replaced the center ramp angle, alodined, primed and painted. I/A/W-EMB-135/145-SRM-51-40-02. The repair was satisfactory and the aircraft will be released upon complection of inspection.
